# SDR HNAA2018101900262

- Difficulty date: October 17, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 44,241 hours, 40,387 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDIS 638 21-24 1595132 17OCT18 PHL CLOSE ELECTRICAL SMELL OBSERVED AFTER APU ATTEMPTED START. OUTSIDE OF AIRCRAFT NEAR GPU PLUG-IN. 76840 00 VAG HISTORY: FACT 17OCT18 22:20 PHL INSP AND FOUND EXHAUST FAN SMELLING BURNT R&R EXHAUST FAN. OPS CHECK FAILED. SEE SEQ 3 FOR MEL.
